CureZone   Log On   Join
my mirena
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
tabriser Views: 1,664
Published: 13 years ago
 

my mirena


I have had the Mirena for 4 years and I have not had a period. My stomach has gotten so big and it looks swollen. I have had numbness on my leftside of my body for years. The doctor has recently told me that I have vertigo. I stay dizzy and with headachs. I feel so bad and dont know what to do. I want to go to the doctor and get it taken out but I dont know any other birth control that I can take.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.344 sec, (1)